Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Facial acne, oily skin. Prescribed deriva cms, minoz 50. Side effects of medication?

hi dr, i am XXXXX,5.5 feet ,weight 61 kg. i have pimples & acne on my face. I have oily skin,my doctor prescribed me deriva cms & tab minoz 50.Is it effective & got any side effects? Can u please suggest me a good sunscreen lotion which is suitable for my face....i have tried lots of lotions but pimples are coming & my skin gets too oily......
Asked On : Thu, 22 Nov 2012
Answers:  1 Views:  1054
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi there,
I can understand your concerns,
both the medications are effecetive i think but there are few precautions
1: For Minoz if the dose is 50 mg then i think the dosage should be increased to 100mg a day. Minocycline can make skin sensitive to sun rays so please avoid direct sunlight as much as p[ossible.It should normally be taken 30 minutes before foosd but some people can have gastric upsets so for those people they can take it along with food.
2:The cream which you have been prescribed is Adapalene i believe,if thats so then then there could be usually some skin redness,irritation and sensitivity to sunlight but as the skin is becoming use to it with regular applications these problems should go away.
Both the medications can make the skin sensitive to sunlight,so you should wear a sunblock regularly and in your case Spectraban SC sunblock would be best i think,its from Stiefel GSK company.
You should also use a mild and soap free Face cleanser and avoid harsh and perfumed soaps. Nivea soap free face cleanser would do the job in your case.
I hope the information will help you.
thanks alot.
Answered: Thu, 22 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor